IJD
Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 6721  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page

    Article Cited by others



Infantile digital fibromatosis.

Choudhury M, Agarwal S

Year : 1984| Volume: 29| Issue : 4 | Page no: 1-3

   This article has been cited by
 
1 Recurrent infantile digital fibromatosis - A rare entity
Khan, N., Alam, K., Maheshwari, V., Khan, A.H.
Indian Journal of Pathology and Microbiology. 2001; 44(2): 135-136
[Pubmed]  [Google Scholar]

 

Read this article